# SDR REXA2012050200601

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,900 hours, 15,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN ROW 1 A+B CAME OFF THE BULKHEAD.  LIGHT STILL WORKS.  REMOVED AND REPLACED EMERGENCY LT IAW CRJ200 AMM 33-51-13 VERIFIED PARTS EFFECTIVITY.
